MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PATRIOT SPACER SYSTEM; SIGNATURE TLIF SPACER, R SMALL, 12MM

GLOBUS MEDICAL, INC. PATRIOT SPACER SYSTEM; SIGNATURE TLIF SPACER, R SMALL, 12MM
Model Number 368.252
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The imaging provided show the implant body fractured at the posterior portion during impaction.It is possible that the articulation stabilizer on the inserter was not fully retracted during impaction, or that the implant was not adequately parallel with the vertebral endplates during insertion causing an excess torsional load on the posterior portion of the implant.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that during the surgery a piece of the signature tlif spacer broke off from the holder and was left inside of the patient.This event occurred in (b)(6).
 
Event or Problem Description
It was reported that during the surgery a piece of the signature tlif spacer broke off from the holder and was left inside of the patient.This event occurred in poland.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Observation shows the implant body is fractured at the posterior portion.The imaging provided show the implant body fractured at the posterior portion during impaction.It is possible that the articulation stabilizer on the inserter was not fully retracted during impaction, or that the implant was not adequately parallel with the vertebral endplates during insertion causing an excess torsional load on the posterior portion of the implant.However, the exact cause of the reported issue could not be determined.

Brand Name
PATRIOT SPACER SYSTEM
Common Device Name
SIGNATURE TLIF SPACER, R SMALL, 12MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key13764637
Report Number3004142400-2022-00043
Device Sequence Number5198531
Product Code MAX
UDI-Device Identifier00849044090734
UDI-Public00849044090734
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number368.252
Device Lot NumberMKX128HG
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown